# SDR CA000516003

- Difficulty date: May 9, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 7,691 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Screen
- Part number: 62817
- Condition: Deteriorated
- Location: Oil System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, THE OIL SCREEN WAS FOUND TO BE DETERIORATING AND BEGINNING TO FRAY IN ONE AREA.  THE SUBMITTER SUGGESTS THAT THE SCREEN WAS DETERIORATING DUE TO OLD AGE AND REPEATED CLEANINGS.
